# SDR QXEA2021091300438

- Difficulty date: September 11, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 28,173 hours, 30,518 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Faulted
- Location: Aft Pax Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, FUSELAGE DOORS WARNING LIGHT ILLUMINATED. ABORTED TAKEOFF. REMOVED FROM SERVICE. INTERROGATED PSEU, FOUND APDRLK SENSOR FAULTED. C/W MEL 52-10-5(A) MTX PROCEDURE INCLUDING DISCONNECTION OF AFT PAX DOOR LOCK SENSOR VIA CLIPPING AND STOWING WIRE. CONTINUE MEL. AIRCRAFT RETURNED TO SERVICE
